# SDR ABXA20230622123

- Difficulty date: June 22, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 70,132 hours, 47,561 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

GND CREW NOTED HYD LEAK FROM NOSE WHEEL WELL ON PUSHBACK. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE T/S AND FOUND B NUT LOOSE FOR NOSE GEAR DOWNLOCK ACTUATOR DOWN LINE TIGHTENED B NUT AND ACCOMP. LEAK CHECK IAW B767 AMM STANDARD PRACTICE MANUAL 20-00 PAGE 1 NO LEAKS NOTED, SYS OK FOR SVC. AIRCRAFT RETURNED TO SERVICE.
